Flexible and inflexible CR submanifolds

Judith Brinkschulte Universit├Ąt Leipzig C. Denson Hill Stony Brook University

Complex Variables and Complex Analysis mathscidoc:1912.43027

Arkiv for Matematik, 57, (1), 23-33, 2019
In this paper we prove new embedding results for compactly supported deformations of CR submanifolds of Cn+d: We show that if M is a 2-pseudoconcave CR submanifold of type (n,d) in Cn+d, then any compactly supported CR deformation stays in the space of globally CR embeddable in Cn+d manifolds. This improves an earlier result, where M was assumed to be a quadratic 2-pseudoconcave CR submanifold of Cn+d. We also give examples of weakly 2-pseudoconcave CR manifolds admitting compactly supported CR deformations that are not even locally CR embeddable.
inflexible CR submanifolds, deformations of CR manifolds, embeddings of CR manifolds
[ Download ] [ 2019-12-04 13:26:15 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ]
@inproceedings{judith2019flexible,
  title={Flexible and inflexible CR submanifolds},
  author={Judith Brinkschulte, and C. Denson Hill},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204132615922303583},
  booktitle={Arkiv for Matematik},
  volume={57},
  number={1},
  pages={23-33},
  year={2019},
}
Judith Brinkschulte, and C. Denson Hill. Flexible and inflexible CR submanifolds. 2019. Vol. 57. In Arkiv for Matematik. pp.23-33. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204132615922303583.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved